Alert archive / Arkansas / Flash Flood Warnings in 2012

Flash Flood Warning 34, NWS Little Rock, AR

September 1, 20124 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Sep 1, 2012, 9:34 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2012, 9:34 PM CDT (02:34 UTC)
Expired
Sep 2, 2012, 12:30 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Garland County, AR, Grant County, AR, Hot Spring County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 58 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 9:40 PM CDTFLASH FLOODMalvern, ARHEAVY RAINFALL HAS LED TO STREET FLOODING ACROSS THE MALVERN AREA.
Sep 1, 9:46 PM CDTFLASH FLOODPoyen, ARHEAVY RAIN HAS CAUSED DITCHES TO OVERFLOW IN THE POYEN AREA. BECASUE OF THIS...STREET FLOODING HAS BEEN ONGOING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1866 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1866 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1548 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WGUS54 KLZK 020234
FFWLZK
ARC051-053-059-125-020530-
/O.NEW.KLZK.FF.W.0034.120902T0234Z-120902T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
934 PM CDT SAT SEP 1 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  GRANT COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 1230 AM CDT

* AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AS MUCH AS SIX INCHES OF RAIN HAS FALLEN OVER EASTERN HOT SPRING 
  AND WESTERN GRANT COUNTIES WITH LESSER AMOUNTS ACROSS THE 
  REMAINDER OF THE WARNED AREA. THUNDERSTORMS WITH VERY HEAVY
  RAINFALL CONTINUE OVER THE WARNED AREA AND ADDITIONAL HEAVY RAIN
  IS EXPECTED. REPORTS OF STREET FLOODING IN MALVERN HAVE ALREADY
  BEEN RECEIVED AND ANY ADDITIONAL RAINFALL WILL LEAD TO ADDITIONAL 
  FLASH FLOODING WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH 
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHERIDAN...           MALVERN...            TULL...
  TRASKWOOD...          THIEL...              ROCKPORT...
  PRATTSVILLE...        POYEN...              PERLA...
  ORION...              LAKE CATHERINE...     HASKELL...
  DOGWOOD...            CANE CREEK...         WILSON SPRINGS...
  SHAW...               PRAGUE...             MIDWAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3422 9299 3454 9299 3452 9224 3450 9225
      3449 9224 3420 9223 3419 9223

$$

56

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 6:54 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Sep 1, 6:54 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT SAT SEP 1 2012

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA
THIS EVENING. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE
THROUGH THE CENTRAL AND SOUTH SECTIONS WHILE SHOWERS WILL MOVE
INTO THE NORTH FROM MISSOURI. GUSTY STRONG WINDS ARE EXPECTED AT
PBF AND WITH OTHER THUNDERSTORMS. CLEARING WILL TAKE PLACE LATE
TONIGHT. WINDS WILL NOT BE AS STRONG ON SUNDAY. MVFR CONDITIONS
ARE EXPECTED WITH THE THUNDERSTORMS BUT VFR CONDITIONS WILL PREVAIL.

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT SAT SEP 1 2012/

SHORT TERM...TONIGHT THROUGH WEDNESDAY
THE REMNANTS OF HURRICANE ISAAC WERE OVER EASTERN MISSOURI LATE
THIS AFTERNOON. SURROUNDING THE SYSTEM...THERE WILL BE AT LEAST
ONE MORE ROUND OF THUNDERSTORMS...AND THAT WILL BE THIS EVENING.
SOME OF THE STORMS COULD BE SEVERE FROM NORTHEAST THROUGH CENTRAL
ARKANSAS.

THE SYSTEM WILL DEPART FOR THE OHIO VALLEY TUESDAY/WEDNESDAY. AT
THE SAME TIME...HIGH PRESSURE WILL NUDGE INTO THE REGION FROM
THE SOUTHERN PLAINS. UNDER THE HIGH...RAIN CHANCES WILL DECREASE...
AND IT WILL FEEL VERY MUCH LIKE SUMMER WITH AT/ABOVE NORMAL
TEMPERATURES.

AS THE PERIOD ENDS...THE HIGH WILL BEGIN RETROGRADING. A NORTHWEST
WIND FLOW ALOFT WILL DRIVE A NEW COLD TOWARD THE REGION...AND THAT
WILL PLAY A ROLE IN THE EXTENDED PERIOD.

LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY
UNSETTLED WEATHER WILL BE ACROSS THE REGION IN THE LONG TERM. A WEAK
FRONTAL BOUNDARY WILL MOVE INTO THE AREA AND STALL OUT. THIS WILL
KEEP SMALL RAIN CHANCES IN THE FORECAST...AS SEVERAL WAVES MOVE
ALONG THE FRONT. MODELS ARE IN GOOD AGREEMENT WITH TROUGH MOVING
INTO THE REGION SATURDAY...BRINGING BETTER CHANCES OF RAINFALL FOR
THE END OF THE LONG TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     74  91  72  94 /  50  20  10  10
CAMDEN AR         76  96  77  98 /  50  10  10  10
HARRISON AR       69  90  70  94 /  20  10  10  10
HOT SPRINGS AR    75  96  76  98 /  40  10  10  10
LITTLE ROCK   AR  75  95  76  97 /  50  10  10  10
MONTICELLO AR     76  94  77  95 /  60  10  10  10
MOUNT IDA AR      74  96  75  97 /  40  10  10  10
MOUNTAIN HOME AR  70  90  70  94 /  30  20  10  10
NEWPORT AR        75  91  73  93 /  50  30  20  10
PINE BLUFF AR     75  94  75  95 /  50  10  10  10
RUSSELLVILLE AR   73  97  74  98 /  30  10  10  10
SEARCY AR         74  93  73  94 /  50  20  20  10
STUTTGART AR      75  93  74  94 /  50  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...51
Hazardous weather outlook, Sep 1, 6:45 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
645 PM CDT SAT SEP 1 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
645 PM CDT SAT SEP 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

THE REMNANTS OF HURRICANE ISAAC ARE NOW OVER CENTRAL MISSOURI.
HOWEVER...TROPICAL MOISTURE REMAINS ACROSS THE NATURAL STATE AND AS
ISAAC CONTINUES TO MOVE ACROSS MISSOURI...ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS HAS DEVELOPED OVER ARKANSAS. A TORNADO WATCH IS IN
EFFECT FOR PARTS OF NORTHEAST ARKANSAS THROUGH LATE EVENING. A
SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR ROUGHLY THE SOUTHEAST
HALF OF THE STATE.

STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING
WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE STATE. THE
MAIN THREAT AT THIS TIME IS STRONG DAMAGING WINDS. TORNADOES WILL BE
POSSIBLE. OVER THE NORTHEAST CORNER OF THE STATE AS STRONG WIND
ENERGY REMAINS ACROSS THE REGION DUE TO THE REMNANTS OF HURRICANE
ISAAC.

WITH THE SOUPY AIR MASS SITTING OVER THE STATE...ANY STORM WILL BE
CAPABLE OF PRODUCING BRIEF HEAVY RAIN. ANY ADDITIONAL HEAVY RAINFALL
FROM THUNDERSTORMS WOULD LEAD TO LOCALIZED FLASH FLOODING ESPECIALLY
IN AREAS THAT SAW THE VERY HEAVY RAINFALL THE PAST 2 DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT FOR WIDESPREAD SEVERE WEATHER IS EXPECTED TO REMAIN LOW
NEXT WEEK. HOWEVER...MOISTURE LEVELS HAVE INCREASED OVER THE PAST
FEW DAYS AS A RESULT OF WIDESPREAD RAINFALL. AFTERNOON TEMPERATURES
ARE EXPECTED TO WARM BACK INTO THE MID AND EVEN SOME UPPER 90S
ACROSS THE AREA THROUGH THE MIDDLE OF NEXT WEEK. AS A RESULT...HEAT
INDICES COULD RISE TO NEAR OR JUST ABOVE 100 DEGREES SUNDAY...MONDAY
AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...ESPECIALLY AREAS NORTHEAST OF LITTLE ROCK.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Special weather statement, Sep 1, 8:07 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 PM CDT SAT SEP 1 2012

ARZ047-057-020120-
ARKANSAS AR-MONROE AR-
807 PM CDT SAT SEP 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND EASTERN
ARKANSAS COUNTIES UNTIL 815 PM CDT...

AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
PALMER TO 3 MILES SOUTH OF DE WITT...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  ST. CHARLES...        PALMER...             DE WITT...
  RAGTOWN...            PINE CITY...          LAWRENCEVILLE...
  INDIAN BAY...         ETHEL...              DE LUCE...
  CROCKETTS BLUFF...    BLACKTON...           WRIGHT LAKE...
  WATERS BAYOU...       VOSS LAKE...          VAN...
  TURNER LAKE...        STINKING BAY...       STAR LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3433 9104 3428 9107 3424 9106 3420 9106
      3418 9109 3418 9145 3469 9110 3469 9104
      3448 9105 3447 9100 3434 9100
TIME...MOT...LOC 0107Z 271DEG 25KT 3461 9105 3426 9128

56
Special weather statement, Sep 1, 8:11 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
811 PM CDT SAT SEP 1 2012

ARZ056-057-063-064-020155-
ARKANSAS AR-CLEVELAND AR-JEFFERSON AR-LINCOLN AR-
811 PM CDT SAT SEP 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN...JEFFERSON...
EXTREME NORTHEASTERN CLEVELAND AND WESTERN ARKANSAS COUNTIES UNTIL
900 PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PINE BLUFF...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PINE BLUFF...         WOODVILLE...          WHITEFIELD...
  WHITE HALL...         WARBRITTON...         RICHARDSON...
  PINE BLUFF ARSENAL... MADDING...
  LITTLE BAYOU METO PARK...                   LINWOOD...
  LANGFORD...           LAKE PINE BLUFF...    GRADY...
  ENGLISH LAKE...       DOUGLAS...            COTTONDALE...
  ALTHEIMER...          WATSON CHAPEL...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 35 AND 46.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3434 9148 3405 9150 3405 9211 3438 9210
TIME...MOT...LOC 0111Z 267DEG 24KT 3420 9198

56
Local storm report, Sep 1, 8:23 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND DMG     DIXIE                   35.08N 91.35W
08/31/2012                   WOODRUFF           AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN DIXIE.

&&

56
Special weather statement, Sep 1, 9:05 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT SAT SEP 1 2012

ARZ047-057-020250-
ARKANSAS AR-MONROE AR-
905 PM CDT SAT SEP 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN MONROE AND
CENTRAL ARKANSAS COUNTIES UNTIL 945 PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DE WITT...OR 18 MILES NORTHWEST OF WHITE
RIVER NWR...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ST. CHARLES...        DE WITT...            ETHEL...
  DE LUCE...            WRIGHT LAKE...        VAN...
  TURNER LAKE...        THOMAS RESERVOIR...   STAR LAKE...
  SHEPPARD POINT...     PRICES LAKE...        PRAIRIE UNION...
  OLENA...              MITCHELL LAKE...      MILLER LAKE...
  MCKINLEY RES...       MCKEWEN LAKE...       MAYVIEW...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3433 9105 3429 9106 3428 9107 3421 9106
      3419 9109 3416 9108 3420 9144 3438 9142
      3438 9100 3434 9100
TIME...MOT...LOC 0206Z 274DEG 23KT 3428 9132

56
Special weather statement, Sep 1, 9:20 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
920 PM CDT SAT SEP 1 2012

ARZ057-065-020250-
ARKANSAS AR-DESHA AR-
920 PM CDT SAT SEP 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DESHA AND SOUTHEASTERN
ARKANSAS COUNTIES UNTIL 945 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GILLETT...OR 11 MILES WEST
OF WHITE RIVER NWR...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WHITE RIVER NWR...    TRUSTEN HOLDER WMA... STIMSON...
  SNOW LAKE...          MORGAN PT REC AREA... MERRISACH LAKE...
  LORAYS...             LACONIA...            GILLETT...
  WEBER...              PENDLETON...          MOZART...
  ARKANSAS POST...      WOLF BAYOU...         WHITING LAKE...
  WEBFOOT LAKE...       WARD RESERVOIR...     TICHNOR...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3402 9090 3401 9098 3398 9096 3395 9097
      3399 9102 3397 9108 3396 9108 3394 9102
      3393 9102 3397 9143 3419 9140 3418 9109
      3412 9110 3412 9096 3410 9092 3410 9089
      3408 9086
TIME...MOT...LOC 0220Z 272DEG 24KT 3408 9130

56
Local storm report, Sep 1, 9:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
924 PM CDT SAT SEP 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     DES ARC                 34.98N 91.51W
09/01/2012                   PRAIRIE            AR   CO-OP OBSERVER

            COOP OBSERVER REPORTED LOTS OF LARGE TREES WERE DOWN
            ALONG WITH SEVERAL DOWN POWER LINES. OBSERVER ALSO
            REPORTED ALMOST 2.5 INCHES OF RAIN IN TWO HOURS.

&&

MCLAY

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:09 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie51 min
Sep 1, 7:09 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff51 min
Sep 1, 7:13 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson47 min
Sep 1, 7:21 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff24 min
Sep 1, 7:38 PM CDTSevere Thunderstorm WarningLZKMonroe22 min
Sep 1, 7:47 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe13 min
Sep 1, 7:53 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline52 min
Sep 1, 8:07 PM CDTSpecial Weather StatementLZKArkansas13 min
Sep 1, 8:11 PM CDTSpecial Weather StatementLZKJefferson44 min
Sep 1, 8:46 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson44 min
Sep 1, 9:05 PM CDTSpecial Weather StatementLZKArkansas45 min
Sep 1, 9:20 PM CDTSpecial Weather StatementLZKDesha30 min
Sep 1, 9:29 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant46 min
Sep 1, 9:36 PM CDTSevere Thunderstorm WarningLZKDallas, Grant24 min
Sep 1, 10:01 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson44 min
Sep 1, 10:45 PM CDTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson30 min

Nearby

Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.